Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Stationary plans need not be uniformly adequate for leavable, Borel gambling problems


Authors: D. Blackwell and S. Ramakrishnan
Journal: Proc. Amer. Math. Soc. 102 (1988), 1024-1027
MSC: Primary 60G40
MathSciNet review: 934886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There exists a leavable, Borel gambling problem with a goal, where at most three gambles are available at each fortune, where each gamble has at most two points in its support, but for which stationary plans are not uniformly adequate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G40

Retrieve articles in all journals with MSC: 60G40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0934886-3
PII: S 0002-9939(1988)0934886-3
Keywords: Gambling problem, leavable, Borel measurable gambling problem, stationary plan, uniform adequacy
Article copyright: © Copyright 1988 American Mathematical Society